# SDR MASA2010101901152

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 13,462 hours, 10,836 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING ON TAXI.	 MX REMOVED AND REPLACED PAX DOOR PROX SENSOR PX101, FAULT CLEARED, OPS GOOD.  SAME COMPONENT THAT WAS REPLACED TO CORRECT MASA2010101901151.
